Tài liệu tham khảo |
Loại |
Chi tiết |
2. Đặng Đình Áng, Trần Lưu Cường, Huỳnh Bá Lân, Nguyễn Văn Nhân và Ph ạm Hoàng Quân (2009), Bi ến đổi tích phân , Nxb Giáo D ục Việt Nam |
Sách, tạp chí |
Tiêu đề: |
Biến đổi tích phân |
Tác giả: |
Đặng Đình Áng, Trần Lưu Cường, Huỳnh Bá Lân, Nguyễn Văn Nhân, Phạm Hoàng Quân |
Nhà XB: |
Nxb Giáo Dục Việt Nam |
Năm: |
2009 |
|
3. Nguy ễn Hoàng Nguyên (2005), Lu ận văn Thạc sĩ: Nghiệm chỉnh hóa rời r ạc cho phương trình tích chập, Đại học Sư Phạm Thành phố Hồ Chí Minh |
Sách, tạp chí |
Tiêu đề: |
Luận văn Thạc sĩ: Nghiệm chỉnh hóa rời rạc cho phương trình tích chập |
Tác giả: |
Nguy ễn Hoàng Nguyên |
Năm: |
2005 |
|
4. Đặng Đức Trọng, Phạm Hoàng Quân, Đặng Hoàng Tâm và Đinh Ngọc Thanh (2011), Giáo trình Gi ải tích hàm, Nxb Đại học Quốc Gia thành ph ố Hồ Chí Minh |
Sách, tạp chí |
Tiêu đề: |
Giáo trình Giải tích hàm |
Tác giả: |
Đặng Đức Trọng, Phạm Hoàng Quân, Đặng Hoàng Tâm, Đinh Ngọc Thanh |
Nhà XB: |
Nxb Đại học Quốc Gia thành phố Hồ Chí Minh |
Năm: |
2011 |
|
5. Đinh Ngọc Thanh và Đặng Đức Trọng, Lý thuy ết độ đo và xác suất , (Tài li ệu lưu hành nội bộ).TI ẾNG ANH |
Sách, tạp chí |
Tiêu đề: |
Lý thuyết độ đo và xác suất |
Tác giả: |
Đinh Ngọc Thanh, Đặng Đức Trọng |
Nhà XB: |
Tài liệu lưu hành nội bộ |
|
6. A. Goldenshluger (2002), Density Deconvolution in the Circular Structural Model, Journal of Multivariate Analysis 81, tr.360-375 |
Sách, tạp chí |
Tiêu đề: |
Density Deconvolution in the Circular Structural Model |
Tác giả: |
A. Goldenshluger |
Nhà XB: |
Journal of Multivariate Analysis |
Năm: |
2002 |
|
7. A. Meister (2009), Deconvolution Problems in Nonparametric Statistics, Springer-Verlag, Berlin Heidelberg |
Sách, tạp chí |
Tiêu đề: |
Deconvolution Problems in Nonparametric Statistics |
Tác giả: |
A. Meister |
Nhà XB: |
Springer-Verlag |
Năm: |
2009 |
|
8. A. Meister (2007), Deconvolving Compactly Supported Densities, Mathematical Methods of Statistics, Vol. 16, No. 1, tr.63-76 |
Sách, tạp chí |
Tiêu đề: |
Deconvolving Compactly Supported Densities |
Tác giả: |
A. Meister |
Nhà XB: |
Mathematical Methods of Statistics |
Năm: |
2007 |
|
9. A. Meister (2005), Non-estimability in spite of identifiability in density deconvolution, Mathematical Methods of Statistics, Vol 14. No. 4, tr.479-487 |
Sách, tạp chí |
Tiêu đề: |
Non-estimability in spite of identifiability in density deconvolution |
Tác giả: |
A. Meister |
Nhà XB: |
Mathematical Methods of Statistics |
Năm: |
2005 |
|
10. A. Delaigle and A. Meister (2011), Nonparametric function estimation under Fourier oscillating noise, Statistics Sinica 21, tr.1065-1092 |
Sách, tạp chí |
Tiêu đề: |
Nonparametric function estimation under Fourier oscillating noise |
Tác giả: |
A. Delaigle, A. Meister |
Nhà XB: |
Statistics Sinica |
Năm: |
2011 |
|
11. A. Kirsch (1996), An Introduction to the Mathematical Theory of Inverse Problems, SpringerVerlag, New York |
Sách, tạp chí |
Tiêu đề: |
An Introduction to the Mathematical Theory of Inverse Problems |
Tác giả: |
A. Kirsch |
Nhà XB: |
SpringerVerlag |
Năm: |
1996 |
|
12. B. Y. Levin (1996), Lectures on Entire Functions, Trans. Math |
Sách, tạp chí |
Tiêu đề: |
Lectures on Entire Functions |
Tác giả: |
B. Y. Levin |
Năm: |
1996 |
|
13. D. D. Trong and T. T. Tuyen (1 Oct 2006), Error of Tikhonov’s regularization for integral convolution equation, http://arxiv.org/abs/math/0610046, Version 1 |
Sách, tạp chí |
Tiêu đề: |
Error of Tikhonov’s regularization for integral convolution equation |
|
14. D. D. Trong, C. X. Phuong, T. T. Tuyen and D. N. Thanh (2012), Tikhonov’s regularization to deconvolution problem, Communication in Statistics: Theory and Method, 43:4384-4400, 2014 |
Sách, tạp chí |
Tiêu đề: |
Tikhonov’s regularization to deconvolution problem |
Tác giả: |
D. D. Trong, C. X. Phuong, T. T. Tuyen, D. N. Thanh |
Nhà XB: |
Communication in Statistics: Theory and Method |
Năm: |
2014 |
|
15. J. Fan (1991), On the optimal rates of convergence for nonparametric deconvolution problems, The Annals of Statistics, Vol. 19, No. 3, tr.1257-1272 |
Sách, tạp chí |
Tiêu đề: |
On the optimal rates of convergence for nonparametric deconvolution problems |
Tác giả: |
J. Fan |
Nhà XB: |
The Annals of Statistics |
Năm: |
1991 |
|
16. J. Fan (1991), Asymptotic normality for deconvolution kernel density estimators, Sankhya 53, tr.97-110 |
Sách, tạp chí |
Tiêu đề: |
Asymptotic normality for deconvolution kernel density estimators |
Tác giả: |
J. Fan |
Nhà XB: |
Sankhya |
Năm: |
1991 |
|
17. L. Devroye (1989), Consistent Deconvolution in Density Estimation, The Canadian Journal of Statistics, No. 2, tr.235-239 |
Sách, tạp chí |
Tiêu đề: |
Consistent Deconvolution in Density Estimation |
Tác giả: |
L. Devroye |
Nhà XB: |
The Canadian Journal of Statistics |
Năm: |
1989 |
|
18. L. Stefanski and R. Carroll (1990), Deconvoluting Kernel Density Estimators, Statistics 21, tr.169-184 |
Sách, tạp chí |
Tiêu đề: |
Deconvoluting Kernel Density Estimators |
Tác giả: |
L. Stefanski and R. Carroll |
Năm: |
1990 |
|
19. P. Groeneboom and G. Jongbloed (2003), Density estimation in the uniform deconvolution model, Stat. Neerlandica 57, tr.136-157 |
Sách, tạp chí |
Tiêu đề: |
), Density estimation in the uniform deconvolution model |
Tác giả: |
P. Groeneboom and G. Jongbloed |
Năm: |
2003 |
|
20. P. Hall and A. Meister (2007), A ridge-parameter approach to deconvolution, The Annals of Statistics, Vol. 35, No. 4, tr.1535-1558 |
Sách, tạp chí |
Tiêu đề: |
A ridge-parameter approach to deconvolution |
Tác giả: |
P. Hall and A. Meister |
Năm: |
2007 |
|
21. R. Carroll and P. Hall (1988), Optimal Rates of Convergence for Deconvolving a Density, Journal of American Statistical Association, Vol.83, No. 404, tr.1184-1186 |
Sách, tạp chí |
Tiêu đề: |
Optimal Rates of Convergence for Deconvolving a Density |
Tác giả: |
R. Carroll, P. Hall |
Nhà XB: |
Journal of American Statistical Association |
Năm: |
1988 |
|